# SDR DL76L080377

- Difficulty date: March 15, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 55,640 hours, 8,301 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 271002252
- Part serial: 2016
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOST CENTER SYS HYD QTY DURING CLIMB. C/W QRH PROCEDURE FOR C SYS HYD FAILURE.  FOUND LCCA IN RIGHT W/W WITH BLOWN FILTER CAP.  WAITING ON LCCA FROM LAX.  REMOVED AND REPLACED CTR LCCA PER AMM.  LEAK CHECKS OK.  PERFORMED RII INSP PER TOPPS 40-30-05.  LCCA INSTALLATION CKS OK.
